Previous |  Up |  Next

Article

References:
[1] Arhangel'skiî A.: On a class of spaces containing all metric and all locally bicompact spaces. Soviet Math. Dokl. 4, 1963, pp. 1051-1055.
[2] Artico G., and R. Moresco: Notes on the topologies and uniformities of hyperspaces. Rend. Sem. Mat. Univ. Padova 65, 1980, pp. 51-60. MR 0605782
[3] Bell M. G.: Hyperspaces of finite subsets. Topological structures, II (Proc. Sympos. Topology and Geom. Amsterdam), Part 1, Math. Centre Tracts 115, Math. Centrum, Amsterdam, 1979, pp. 15-28. MR 0565822 | Zbl 0435.54006
[4] Ferner J.: Paracompacite et espaces uniformes. Fund. Math. LX II 1968, 7-30. MR 0226585
[5] Frolík Z.: On the topological product of paracompact spaces. Bull. Acad. Pol. Sci. Math. 8, 1960, pp. 747-750. MR 0125559
[6] Frolík Z.: On paracompact uniform spaces. Czechoslovak Math. Journal 33 (108) 1983, pp. 476-484. MR 0718930
[7] Ginsburg S., and J. R. Isbell: Some operators on uniform spaces. Trans. Amer. Math. Soc. 93, 1959, pp. 145-168. DOI 10.1090/S0002-9947-1959-0112119-4 | MR 0112119
[8] Hohti A.: On uniform paracompactness. Math. Soc. 93, 1959, pp. 145-168. Ann. Acad. Scient. Fenn. Ser. A, I. Mathematica Dissertationes 56, 1981. MR 0625526
[9] Hohti A.: On supercomplete uniform spaces. Proc. Amer. Math. Soc. 87: 3, 1983. DOI 10.1090/S0002-9939-1983-0684658-8 | MR 0684658 | Zbl 0538.54015
[10] Hohti A.: On uniform hyperspaces. Topology Proceedings 9, (1984), pp. 61 - 83. MR 0781552 | Zbl 0587.54044
[11] Hoshina T., K. Morita: On rectangular products of topological spaces. Topology and its applications 11, 1980, pp. 47-57. DOI 10.1016/0166-8641(80)90016-4 | MR 0550872 | Zbl 0431.54003
[12] Isbell J. R.: Supercomplete spaces. Pacific J. Math. 12, 1962, pp. 287-290. DOI 10.2140/pjm.1962.12.287 | MR 0156311 | Zbl 0104.39503
[13] Isbell J. R.: Uniform spaces. Mathematical Surveys No. 12, 1962, American Mathematical Society, Providence, Rhode Island, 1964. MR 0170323 | Zbl 0119.18101
[14] Isbell J. R.: Atomless parts of spaces. Math. Scand. 31, 1972, pp. 5-32. MR 0358725 | Zbl 0246.54028
[15] Isbell J. R.: Product spaces in locales. Proc. Amer. Math. Soc. 81: 1, 1981, pp. 116-118. DOI 10.1090/S0002-9939-1981-0589150-5 | MR 0589150 | Zbl 0473.54027
[16] Morita K.: On the product of paracompact spaces. Proc. Japan Acad. 39, 1963, pp. 559-563. MR 0159302 | Zbl 0204.22702
[17] Morita K.: Completion of hyperspaces of compact subsets and topological completion of open-closed maps. Gen. Top. Appl. 4, 1974, pp. 217-233. MR 0350683 | Zbl 0288.54009
[18] Okuyama A.: Note on hyperspaces consisting of compact sets. Math. Japonica 24: 3, 1979, pp. 301-305. MR 0550214 | Zbl 0435.54005
[19] Shapiro H.: Extensions of pseudometrics. Can. J. Math. 18, 1966, pp. 981-998. DOI 10.4153/CJM-1966-099-0 | MR 0206903 | Zbl 0158.41303
[20] Teigársky R.: C-scattered and paracompact spaces. Fund. Math. 73, 1971, pp. 59-74. MR 0295293
[21] Walker R. C: The Stone-Cech compactifiication. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 83, Springer-Verlag, Berlin-Heidelberg-New York, 1974. MR 0380698
[22] Zenor P.: On the completeness of the space of compact subsets. Proc. Amer. Math. Soc. 26, 1970, pp. 190-192. DOI 10.1090/S0002-9939-1970-0261538-4 | MR 0261538 | Zbl 0202.22303
Partner of
EuDML logo